| Model Number |
VTICM5 13.7(-9.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with lens rotation.Lens exchanged with different diopter lens.Problem resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge vial dry.Visual inspection found optic deformed and haptic broken.Unable to perform dimensional inspection due to significant lens damage.Claim# (b)(4).